Mathematische Zeitschrift

, Volume 230, Issue 1, pp 1–19 | Cite as

A decomposition problem on weakly pseudoconvex domains

  • Joachim Michel
  • Mei-Chi Shaw
Mathematics Subject Classification (1991): 32 F15, 32F20, 35N15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Joachim Michel
    • 1
  • Mei-Chi Shaw
    • 2
  1. 1. Université du Littoral, Centre Universitaire de la Mi-Voix, F-62228 Calais, France (e-mail: michel@lma.univ-littoral.fr) FR
  2. 2. Department of Mathematics, University of Notre Dame, Notre Dame, IN 46556, USA (e-mail: mei-chi.shaw.1@nd.edu) US

Personalised recommendations